Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 8, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 15, 2015, 4:47 PM MDT for Kit Carson County, Yuma County, Colorado; Cheyenne County, Sherman County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2015, 4:47 PM MDT (22:47 UTC)
- Expired
- Apr 15, 2015, 5:30 PM MDT
- In force
- 43 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Sherman County, KS
The radar
The Goodland radar (KGLD), 37 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2567 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
164 WUUS53 KGLD 152247 SVRGLD COC063-125-KSC023-181-152330- /O.NEW.KGLD.SV.W.0008.150415T2247Z-150415T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 447 PM MDT WED APR 15 2015 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO... NORTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO... NORTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS... SOUTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS... * UNTIL 530 PM MDT/630 PM CDT/ * AT 446 PM MDT /546 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURLINGTON...MOVING NORTH AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...WEATHER INSTRUMENT AT BURLINGTON AIRPORT. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... KANORADO...HALE AND BONNY RESERVOIR. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 1. INTERSTATE 70 IN COLORADO NEAR MILE MARKER 450. HIGHWAY 385 BETWEEN MILE MARKERS 194 AND 213. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY. && LAT...LON 3932 10203 3941 10236 3967 10228 3963 10185 TIME...MOT...LOC 2246Z 201DEG 25KT 3936 10224 HAIL...0.75IN WIND...60MPH $$ LUNDQUIST
3 follow-up statements
246 WWUS53 KGLD 152258 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 458 PM MDT WED APR 15 2015 COC063-125-KSC023-181-152330- /O.CON.KGLD.SV.W.0008.000000T0000Z-150415T2330Z/ YUMA CO-KIT CARSON CO-SHERMAN KS-CHEYENNE KS- 458 PM MDT WED APR 15 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT/630 PM CDT/ FOR SOUTHEASTERN YUMA...NORTHEASTERN KIT CARSON... NORTHWESTERN SHERMAN AND SOUTHWESTERN CHEYENNE COUNTIES... AT 457 PM MDT /557 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURLINGTON...MOVING NORTH AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...WEATHER INSTRUMENT AT THE BURLINGTON AIRPORT REPORTED THE WIND GUSTS. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... KANORADO...HALE AND BONNY RESERVOIR. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 1. INTERSTATE 70 IN COLORADO NEAR MILE MARKER 450. HIGHWAY 385 BETWEEN MILE MARKERS 194 AND 213. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY. && LAT...LON 3932 10203 3941 10236 3967 10228 3963 10185 TIME...MOT...LOC 2257Z 193DEG 21KT 3940 10225 HAIL...0.75IN WIND...60MPH $$ LUNDQUIST
920 WWUS53 KGLD 152316 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 516 PM MDT WED APR 15 2015 COC063-125-KSC023-181-152330- /O.CON.KGLD.SV.W.0008.000000T0000Z-150415T2330Z/ YUMA CO-KIT CARSON CO-SHERMAN KS-CHEYENNE KS- 516 PM MDT WED APR 15 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT/630 PM CDT/ FOR SOUTHEASTERN YUMA...NORTHEASTERN KIT CARSON... NORTHWESTERN SHERMAN AND SOUTHWESTERN CHEYENNE COUNTIES... AT 516 PM MDT /616 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTHWEST OF KANORADO...MOVING NORTH AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...WEATHER INSTRUMENT AT THE BURLINGTON AIRPORT REPORTED THE WIND GUSTS. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... HALE AND BONNY RESERVOIR. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 202 AND 213. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY. && LAT...LON 3943 10202 3951 10232 3967 10228 3963 10185 TIME...MOT...LOC 2316Z 201DEG 25KT 3952 10219 HAIL...0.75IN WIND...60MPH $$ LUNDQUIST
162
WWUS53 KGLD 152325
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
525 PM MDT WED APR 15 2015
COC063-125-KSC023-181-152334-
/O.EXP.KGLD.SV.W.0008.000000T0000Z-150415T2330Z/
YUMA CO-KIT CARSON CO-SHERMAN KS-CHEYENNE KS-
525 PM MDT WED APR 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YUMA...
NORTHEASTERN KIT CARSON...NORTHWESTERN SHERMAN AND SOUTHWESTERN
CHEYENNE COUNTIES WILL EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3943 10202 3951 10232 3967 10228 3963 10185
TIME...MOT...LOC 2323Z 201DEG 25KT 3952 10219
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:47 PM MDT, 2 hours earlier.
Area forecast discussion, Apr 15, 2:47 PM MDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 247 PM MDT WED APR 15 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 245 PM MDT WED APR 15 2015 THIS AFTERNOON THROUGH TONIGHT...AT 20Z DRYLINE CURRENTLY LOCATED FROM NEAR KIRK COLORADO SOUTHEAST TO NEAR BURLINGTON TO KIT CARSON COLORADO. MODELS AGREE THAT THUNDERSTORM INITIATION EXPECTED IN THIS GENERAL AREA OR SLIGHTLY EAST ANYTIME NOW. FROM NOW THROUGH 00Z SHOULD SEE A SLOW EASTWARD PROGRESSION OF BROKEN LINE OR LINE OF STORMS REACHING A BENKELMAN TO COLBY AND OAKLEY LINE OR SLIGHTLY WEST OF IT. LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. CANT RULE OUT A TORNADO VERY EARLY IN THE PERIOD. AFTER 00Z GENERAL IDEA PER HRRR/NAM IS TO MOVE ANY ONGOING ACTIVITY EAST/NORTHEAST THROUGH THE REST OF THE AREA DURING THE EVENING. BY MIDNIGHT MOST OF THE ACTIVITY SHOULD BE LIMITED TO GRAHAM AND NORTON COUNTIES EASTWARD. DURING THIS TIME STRONG AND POSSIBLY DAMAGING WINDS APPEAR TO BE THE PRIMARY THREATS ALTHOUGH LARGE HAIL CANT BE RULED OUT. LOW TEMPERATURES IN THE LOW 30S TO AROUND 40 FOR FAR EASTERN COLORADO...LOW 40S TO AROUND 50 EAST OF THE STATE LINE...MILDEST IN NORTON AND HILL CITY. THURSDAY...VARYING SOLUTIONS AS TO WHAT EXACTLY WILL HAPPEN BUT GENERAL IDEA IS FOR THE MORNING HOURS TO BE GENERALLY VOID OF PRECIPITATION GIVEN RATHER DRY MID LEVELS. NAM/GFS DO SHOW SOME LOW LEVEL CLOUDINESS MOVING IN AND CANT RULE OUT SOME VERY LIGHT SHOWERS. HAVE LOWERED POPS A BIT. DURING THE AFTERNOON HOURS PRECIPITATION CHANCES INCREASE A BIT AND I AM PROBABLY A BIT HIGH ON MY POPS. CANT RULE OUT A STRAY THUNDERSTORM AS WELL. HIGH TEMPERATURES IN THE MID 50S TO LOW 60S FOR FAR EASTERN COLORADO...LOW 60S TO AROUND 70 EAST OF THE STATE LINE. IF THE NAM VERIFIES WITH MORE EXTENSIVE LOW LEVEL CLOUDINESS HIGH TEMPERATURES WILL LIKELY BE SEVERAL DEGREES COOLER. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 245 PM MDT WED APR 15 2015 THURSDAY-SUNDAY...CONTINUING TO MONITOR ACTIVE WEATHER PATTERN THROUGH THIS WEEKEND AS LARGE SCALE UPPER LOW TRANSITIONS EAST THROUGH THE CENTRAL ROCKIES AND ACROSS THE PLAINS. ANOMALOUSLY MOIST AIR MASS WILL DEVELOP INTO THE PLAINS WITH THE EASTERN HALF OF THE CWA PROGGED TO HAVE PWATS 1 INCH OR HIGHER BY LATE THURSDAY NIGHT WHICH IS IN THE 99TH PERCENTILE. QUASI STATIONARY FRONT...DRY LINE IN OUR SOUTH/SOUTHWEST...ALONG WITH OCCLUSION WILL LIKELY ACT AS MAIN FOCUS FOR POSSIBLE BANDING OR OVERRUNNING OF PRECIPITATION THROUGH THIS WEEKEND. OVERALL CONFIDENCE IN BENEFICIAL PRECIPITATION CONTINUES TO INCREASE...HOWEVER POSITION OF BETTER QPF STILL IN QUESTION PAST THURSDAY NIGHT AS MODELS DIFFER ON TIMING/POSITION OF THESE FEATURES. THERE IS ALSO A TREND TOWARDS DRY SLOT REDEVELOPING FRIDAY MORNING BEFORE SHOWERS/THUNDERSTORMS REDEVELOP MIDDAY. REGARDING POP FORECAST TRENDS...I RAISED POPS THURSDAY NIGHT TO CATEGORICAL ACCOUNTING FOR GOOD PRECIP SIGNAL AND BETTER MODEL CONSISTENCY. OTHER CHANGE WAS TO SHOW DECREASING TREND FRI MORNING TO ACCOUNT FOR POSSIBLE DRY SLOT DEVELOPMENT. BEYOND THAT I TRIED TO NOT TO MAKE ANY WHOLESALE CHANGES WITH LIKELY POPS ACROSS THE NORTH AND EAST CONTINUING FRIDAY NIGHT. I KEPT CHANCE POPS SATURDAY THROUGH SUNDAY...AS CONFIDENCE IS NOT QUITE AS HIGH ON TIMING/COVERAGE. REGARDING QPF FORECAST TRENDS...AS PREVIOUSLY MENTIONED CONFIDENCE IS INCREASING IN GOOD PRECIP AMOUNTS ACROSS THE CWA...AND WITH MODERATE INSTABILITY ALONG WITH OVERRUNNING I AM COMFORTABLE USING AGGRESSIVE BLEND AND SHOWING HIGHER TRENDS. BETWEEN THURSDAY NIGHT AND FRIDAY NIGHT RAINFALL AMOUNTS OF 1 TO 2" IN OUR NORTHERN AND EASTERN CWA SEEM REASONABLE...AND LOCALLY HIGHER AMOUNTS ARE CERTAINLY POSSIBLE. NOT AS MUCH CONFIDENCE IN THE SOUTHERN CWA...HOWEVER AS OF NOW 36HR TOTALS OF 0.5 TO 1" STILL SEEM REASONABLE. REGARDING SEVERE POTENTIAL THURSDAY EVENING...DEPENDING ON THE AMOUNT OF CLEARING ASSOCIATED WITH DRY SLOT THIS FAR NORTH AND POSITION OF DRY LINE/SURFACE FRONT WE COULD SEE A FEW SEVERE THUNDERSTORMS DEVELOP IN NORTHWEST KANSAS IN POTENTIAL MODERATE CAPE/HIGH SHEER ENVIRONMENT. WILL NEED TO MONITOR AS INGREDIENTS COULD BE AS GOOD OR BETTER THAN THIS AFTERNOON. SUNDAY NIGHT-WEDNESDAY...UPPER LOW CONTINUES TO TRANSITION EASTWARD EVENTUALLY MERGING WITH BUILDING TROUGH OUT OF CANADA. NORTHERN H3 JET BECOMES ORIENTATED NORTH TO SOUTH ACROSS THE NORTHERN PLAINS AS THIS LONGWAVE TROUGH DEEPENS OVER THE GREAT LAKES. THERE WILL BE A TENDENCY TOWARDS SHORTWAVE TROUGHS TO MOVE THROUGH THIS FLOW TOWARDS THE CENTRAL PLAINS WEAKENING AS THE SLIDE SOUTH. THERE IS NOT A LOT OF CONFIDENCE IN THESE FEATURES...HOWEVER CONFIDENCE IS ALSO TOO LOW TO GO COMPLETELY DRY. I KEPT SLIGHT CHANCE POPS IN PLACE WITH BET SIGNAL FOR THUNDER WEDNESDAY AS SOUTHERN JET STREAM FINALLY STARTS TO MOVE BACK TOWARDS THE CENTRAL ROCKIES WITH ALONG CLOSED UPPER LOW BUILDING OVER THE SOUTHWEST US. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1200 PM MDT WED APR 15 2015 KGLD...FROM TAF ISSUANCE THROUGH 21Z SOUTHEAST WINDS GUSTING 30KTS WITH STRATUS DECK BECOMING VFR. 21Z-02Z VCTS EARLY IN THE PERIOD WITH A CHANCE OF THUNDERSTORMS OVER THE TERMINAL IN THE 22Z-01Z TIMEFRAME. GUSTY WINDS AND POSSIBLY LARGE HAIL MAIN IMPACTS. 03Z-06Z SOUTHEAST WIND GUSTING 20KTS WITH SOME MID AND HIGH CLOUDS. AFTER 06Z MODELS DIVERGE ON SOLUTIONS THUS A LOW CONFIDENCE FORECAST. GENERAL IDEA IS FOR LOW CLOUDS TO QUICKLY MOVE IN BY 06Z AS WINDS SHIFT TO THE NORTHWEST AROUND 10KTS. IFR/VLIFR CONDITIONS CERTAINLY POSSIBLE AND LATER UPDATES WILL LIKELY NEED TO ADJUST FOR THIS POSSIBILITY. MID LEVEL DRY SLOT OVER THE AREA SHOULD PREVENT ANY PRECIPITATION FROM DEVELOPING BUT IF LOW CLOUDS DO MOVE IN CANT RULE OUT SOME DRIZZLE WITH FG/BR. KMCK...FROM TAF ISSUANCE THROUGH 01Z SOUTHEAST WINDS GUSTING 30KTS WITH JUST A FEW CLOUDS AROUND 3K FT AND POSSIBLY SOME MID CLOUDS. FROM 02Z-06Z CONVECTION POSSIBLE IN AND AROUND THE TERMINAL...BEST CHANCE 03Z-06Z. GUSTING WINDS LIKELY THE PRIMARY HAZARD ALTHOUGH SOME LARGE HAIL CANT BE RULED OUT. EAST/SOUTHEAST WINDS CONTINUE TO GUST TOWARD 25KTS. AFTER 06Z CIGS LIKELY TO FALL TO IFR/VLIFR RANGE AND SOME BR/FG POSSIBLE. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ253-254. NE...NONE. && SHORT TERM...99 LONG TERM...DR AVIATION...99
Hazardous weather outlook, Apr 15, 10:10 AM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1010 AM MDT WED APR 15 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-161200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1010 AM MDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT... A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR CHEYENNE AND KIT CARSON COUNTIES OF COLORADO. OUTDOOR BURNING IS HIGHLY DISCOURAGED. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AROUND 3 PM MDT (4 PM CDT) ALONG OR WEST OF A LINE FROM NEAR WRAY TO BURLINGTON AND TRIBUNE. THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THIS EVENING THE INITIAL LINE OF THUNDERSTORMS MAY EITHER CONTINUE EAST OR DEVELOP INTO A SMALL COMPLEX. FOR THE FIRST SEVERAL HOURS AFTER THUNDERSTORM INITIATION THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A TORNADO. DURING THE EARLY TO MID EVENING HOURS THE PRIMARY THREATS SHOULD BECOME LARGE HAIL AND DAMAGING WINDS. ANY THUNDERSTORM THAT PRODUCES STRONG OR DAMAGING WINDS WILL HAVE AN INCREASED CHANCE TO ALSO PRODUCE BLOWING DUST AND DIRT WITH NEAR ZERO VISIBILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS EAST OF A LINE FROM CHEYENNE WELLS COLORADO TO MCCOOK NEBRASKA BOTH THURSDAY AND FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 3 PM MDT (4 PM CDT).
In the hours before
Local storm report, Apr 15, 4:25 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
425 PM MDT WED APR 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST BURLINGTON 39.31N 102.27W
04/15/2015 M58 MPH KIT CARSON CO ASOS
&&
KOCHASICThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:30 AM MDT | Red Flag Warning | GLD | Cheyenne, Kit Carson | 12 hr |
| Apr 15, 4:26 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 49 min |
| Apr 15, 5:35 PM MDT | Special Weather Statement | GLD | Kit Carson | 25 min |
| Apr 15, 5:57 PM MDT | Special Weather Statement | GLD | Cheyenne | 18 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.